1. Medicines
  2. Coughs, Cold and Flu
  3. Cold and Flu Remedies
  4. Cold and Flu Drinks
  5. Galpharm Flu Max All in One Chesty Cough & Cold Sachets
Galpharm Flu Max All in One Chesty Cough & Cold Sachets
Zoom

Galpharm Flu Max All in One Chesty Cough & Cold Sachets

SKU : OTCGALP40|PIP-Code : 3584257|EAN : 5017353504951
In Stock
Brand Image
 
Click on stars to rate this product
     
Add
Write a review
RRP : £4.07
£3.89
Add to basket
Galpharm Flu Max All in One Chesty Cough & Cold Sachets relieve cold and flu symptoms including sinusitis, aches and pains, headache, blocked nose, sore throat, chills and feverishness.
Read more about this product »
  • Galpharm Flu Max All in One Chesty Cough & Cold Sachets
  • Reviews
Galpharm Flu Max All in One Chesty Cough & Cold Sachets


Galpharm Flu Max All in One Chesty Cough & Cold Sachets relieve cold and flu symptoms including sinusitis, aches and pains, headache, blocked nose, sore throat, chills and feverishness.

Galpharm Flu Max All in One Chesty Cough & Cold Sachets can also help to loosen stubborn phlegm and relieve from chesty coughs.

Ingredients
Active ingredients: Paracetamol 1000mg, guaifenesin 200mg and phenylephrine hydrocholoride 12.2mg.
Also contains: Sucrose, aspartame (E951) and sodium citrate.

Directions
For oral use.
  1. Dissolve the contents of the sachet in a standard mug of hot (but not boiling) water.
  2. Allow to cool to a drinkable temperature.
Adults and the elderly and children 12 years and over: The contents of one sachet to be taken every four hours as required. Do not take more than four sachets (four doses) in any 24 hour period.
Children under 12 years old: Not to be taken.
  Average rating (0 reviews) Write a Review
Products you may also consider